Works matching DE "STATIONARY processes"
Results: 1330
Labor-Force Participation Rates and the Informational Value of Unemployment Rates in US: Evidence from Regional Data.
- Published in:
- Social Indicators Research, 2014, v. 116, n. 2, p. 447, doi. 10.1007/s11205-013-0286-y
- By:
- Publication type:
- Article
Gas-Particle Cyclonic Separation Dynamics: Modeling and Characterization.
- Published in:
- Separation & Purification Reviews, 2020, v. 49, n. 2, p. 112, doi. 10.1080/15422119.2018.1528278
- By:
- Publication type:
- Article
GLOBAL SOLUTIONS TO THE BOLTZMANN EQUATION WITH EXTERNAL FORCES.
- Published in:
- Analysis & Applications, 2005, v. 3, n. 2, p. 157, doi. 10.1142/S0219530505000522
- By:
- Publication type:
- Article
Covariance-based dissimilarity measures applied to clustering wide-sense stationary ergodic processes.
- Published in:
- Machine Learning, 2019, v. 108, n. 12, p. 2159, doi. 10.1007/s10994-019-05818-x
- By:
- Publication type:
- Article
On The Local Times of Fractional Ornstein–Uhlenbeck Process.
- Published in:
- Letters in Mathematical Physics, 2005, v. 73, n. 3, p. 209, doi. 10.1007/s11005-005-0018-6
- By:
- Publication type:
- Article
Spatial extremes and stochastic geometry for Gaussian-based peaks-over-threshold processes.
- Published in:
- Extremes, 2024, v. 27, n. 3, p. 397, doi. 10.1007/s10687-024-00487-z
- By:
- Publication type:
- Article
Bifurcation behaviour and limit cycles of a compliant seal-rotor system.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 257, doi. 10.1002/pamm.201610117
- By:
- Publication type:
- Article
Conditions for the existence and stability of the regime of type 0/1 for an excited unbalanced rotor.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 261, doi. 10.1002/pamm.201610119
- By:
- Publication type:
- Article
On the Euler implicit/explicit iterative scheme for the stationary Oldroyd fluid.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 3, p. 906, doi. 10.1002/num.22238
- By:
- Publication type:
- Article
Analysis of an augmented mixed-primal formulation for the stationary Boussinesq problem.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 2, p. 445, doi. 10.1002/num.22001
- By:
- Publication type:
- Article
Assessment of dynamical properties in EDM process—detecting signature of latent change to deleterious process in advance.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2010, v. 44, n. 3/4, p. 283, doi. 10.1007/s00170-008-1830-9
- By:
- Publication type:
- Article
Developing a neural network-based run-to-run process controller for chemical-mechanical planarization.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2006, v. 28, n. 9/10, p. 899, doi. 10.1007/s00170-004-2451-6
- By:
- Publication type:
- Article
An investigation of the characteristics of the stationary feed motor current in NC machines.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2003, v. 22, n. 7/8, p. 553, doi. 10.1007/s00170-003-1546-9
- By:
- Publication type:
- Article
A posteriori error analysis of an augmented mixed-primal formulation for the stationary Boussinesq model.
- Published in:
- Calcolo, 2017, v. 54, n. 3, p. 1055, doi. 10.1007/s10092-017-0219-2
- By:
- Publication type:
- Article
Existence of stationary solutions and local minima for 2D models of fine structure dynamics.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 729, doi. 10.1007/s00526-013-0598-4
- By:
- Publication type:
- Article
Stationary solutions of the nonlinear Schrödinger equation with fast-decay potentials concentrating around local maxima.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 1/2, p. 243, doi. 10.1007/s00526-012-0518-z
- By:
- Publication type:
- Article
On the long-time behavior of some mathematical models for nematic liquid crystals.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 3/4, p. 623, doi. 10.1007/s00526-012-0496-1
- By:
- Publication type:
- Article
Boundary partial regularity for a class of biharmonic maps.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 45, n. 1/2, p. 165, doi. 10.1007/s00526-011-0455-2
- By:
- Publication type:
- Article
The existence of Hamiltonian stationary Lagrangian tori in Kähler manifolds of any dimension.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 45, n. 1/2, p. 231, doi. 10.1007/s00526-011-0457-0
- By:
- Publication type:
- Article
Hamiltonian stationary tori in Kähler manifolds.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 45, n. 1/2, p. 63, doi. 10.1007/s00526-011-0451-6
- By:
- Publication type:
- Article
Construction of many Hamiltonian stationary Lagrangian surfaces in Euclidean four-space.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2003, v. 17, n. 2, p. 105, doi. 10.1007/s00526-002-0161-1
- By:
- Publication type:
- Article
Predictor-Corrector Difference Scheme for Numerical Solution of the Euler and Navier-Stokes Equations.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 4, p. 484, doi. 10.1007/s10958-016-2853-7
- By:
- Publication type:
- Article
Error Estimate for the Stationary Galerkin Method Applied to a Semilinear Parabolic Equation with Alternating Time Direction.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 213, n. 6, p. 838, doi. 10.1007/s10958-016-2745-x
- By:
- Publication type:
- Article
Boundary Value Problem for Stationary Stokes Equations with Impermeability Boundary Condition.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 2, p. 195, doi. 10.1007/s10958-015-2365-x
- By:
- Publication type:
- Article
Attractors of m-Hessian Evolutions.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 2, p. 226, doi. 10.1007/s10958-015-2368-7
- By:
- Publication type:
- Article
Stationary Regime of Exploitation of Size-Structured Population with Hierarchical Competition.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 2, p. 199, doi. 10.1007/s10958-015-2241-8
- By:
- Publication type:
- Article
Stationary heat conduction processes in bodies of randomly inhomogeneous structure.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 190, n. 6, p. 848, doi. 10.1007/s10958-013-1293-x
- By:
- Publication type:
- Article
Thermoelastic state of a body with two coplanar thermally active circular cracks.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 190, n. 5, p. 725, doi. 10.1007/s10958-013-1283-z
- By:
- Publication type:
- Article
Investigation of the static thermoelastic state of a thermosensitive hollow cylinder under convective-radiant heat exchange with environment.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 6, p. 726, doi. 10.1007/s10958-012-1097-4
- By:
- Publication type:
- Article
On some stationary problems of magnetohydrodynamics in multi-connected domains.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 5, p. 728, doi. 10.1007/s10958-012-0956-3
- By:
- Publication type:
- Article
Solvability of a free-boundary problem for a heterogeneous elastic body.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 1, p. 55, doi. 10.1007/s10958-012-0728-0
- By:
- Publication type:
- Article
Semidiscrete and asymptotic approximations for the nonstationary radiative-conductive heat transfer problem in a periodic system of grey heat shields.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 176, n. 3, p. 361, doi. 10.1007/s10958-011-0399-2
- By:
- Publication type:
- Article
Nonclassical detonation regimes of pressed and liquid explosives (Review).
- Published in:
- Combustion, Explosion, & Shock Waves, 2015, v. 51, n. 1, p. 63, doi. 10.1134/S0010508215010062
- By:
- Publication type:
- Article
A symmetric fully optimized second‐order method for nonlinear homogenization.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2018, v. 98, n. 2, p. 222, doi. 10.1002/zamm.201700065
- By:
- Publication type:
- Article
Analysis of Many-Year Variations in River Runoff into the Arctic Ocean.
- Published in:
- Water Resources, 2005, v. 32, n. 6, p. 587, doi. 10.1007/s11268-005-0076-2
- By:
- Publication type:
- Article
Exchangeable Processes: de Finetti's Theorem Revisited.
- Published in:
- Mathematics of Operations Research, 2020, v. 45, n. 3, p. 1153, doi. 10.1287/moor.2019.1026
- By:
- Publication type:
- Article
Computing B-Stationary Points of Nonsmooth DC Programs.
- Published in:
- Mathematics of Operations Research, 2017, v. 42, n. 1, p. 95, doi. 10.1287/moor.2016.0795
- By:
- Publication type:
- Article
Stability of Constrained Markov-Modulated Diffusions.
- Published in:
- Mathematics of Operations Research, 2012, v. 37, n. 4, p. 626, doi. 10.1287/moor.1120.0556
- By:
- Publication type:
- Article
Average Cost Markov Decision Processes with Weakly Continuous Transition Probabilities.
- Published in:
- Mathematics of Operations Research, 2012, v. 37, n. 4, p. 591, doi. 10.1287/moor.1120.0555
- By:
- Publication type:
- Article
MATHEMATICAL PROGRAMS WITH COMPLEMENTARITY CONSTRAINTS: STATIONARITY, OPTIMALITY, AND SENSITIVITY.
- Published in:
- Mathematics of Operations Research, 2000, v. 25, n. 1, p. 1, doi. 10.1287/moor.25.1.1.15213
- By:
- Publication type:
- Article
RECURSIVE REPEATED GAMES WITH ABSORBING STATES.
- Published in:
- Mathematics of Operations Research, 1996, v. 21, n. 4, p. 1016, doi. 10.1287/moor.21.4.1016
- By:
- Publication type:
- Article
OPTIMAL STATIONARY POLICIES IN GENERAL STATE SPACE MARKOV DECISION CHAINS WITH FINITE ACTION SETS.
- Published in:
- Mathematics of Operations Research, 1992, v. 17, n. 4, p. 901, doi. 10.1287/moor.17.4.901
- By:
- Publication type:
- Article
LIGHT TRAFFIC APPROXIMATIONS IN QUEUES.
- Published in:
- Mathematics of Operations Research, 1991, v. 16, n. 1, p. 57, doi. 10.1287/moor.16.1.57
- By:
- Publication type:
- Article
COMPARING POLICIES IN MARKOV DECISION PROCESSES: MANDL'S LEMMA REVISITED.
- Published in:
- Mathematics of Operations Research, 1990, v. 15, n. 1, p. 155, doi. 10.1287/moor.15.1.155
- By:
- Publication type:
- Article
POINTWISE AND UNIFORMLY GOOD STATIONARY STRATEGIES FOR DYNAMIC PROGRAMMING MODELS.
- Published in:
- Mathematics of Operations Research, 1986, v. 11, n. 3, p. 521, doi. 10.1287/moor.11.3.521
- By:
- Publication type:
- Article
DEPARTURES FROM A QUEUE WITH MANY BUSY SERVERS.
- Published in:
- Mathematics of Operations Research, 1984, v. 9, n. 4, p. 534, doi. 10.1287/moor.9.4.534
- By:
- Publication type:
- Article
CLOSED EXPONENTIAL NETWORKS OF QUEUES WITH SATURATION: THE JACKSON-TYPE STATIONARY DISTRIBUTION AND ITS ASYMPTOTIC ANALYSIS.
- Published in:
- Mathematics of Operations Research, 1979, v. 4, n. 4, p. 357, doi. 10.1287/moor.4.4.357
- By:
- Publication type:
- Article
DECISION PROBLEMS WITH EXPECTED UTILITY CRITERIA, II: STATIONARITY.
- Published in:
- Mathematics of Operations Research, 1977, v. 2, n. 3, p. 266, doi. 10.1287/moor.2.3.266
- By:
- Publication type:
- Article
THE POINTWISE STATIONARY APPROXIMATION FOR M<sub>t</sub>/M<sub>t</sub>/s QUEUES IS ASYMPTOTICALLY CORRECT AS THE RATES INCREASE.
- Published in:
- Management Science, 1991, v. 37, n. 3, p. 307, doi. 10.1287/mnsc.37.3.307
- By:
- Publication type:
- Article
THE POINTWISE STATIONARY APPROXIMATION FOR QUEUES WITH NONSTATIONARY ARRIVALS.
- Published in:
- Management Science, 1991, v. 37, n. 1, p. 84, doi. 10.1287/mnsc.37.1.84
- By:
- Publication type:
- Article